Face Swelling And Lip

1 Reply Updated


Conversation Starter


Lilly Says:
 
While traveling on a small aircraft I developed a sudden swelling on my face.
It was diagnosed as Bell's Palsy. Any information on this ailment?

Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:

1
Verwon Says:
 
Bell's Palsy is a form of facial paralysis, not swelling.

What doctor provided you with this diagnosis? Have you had a stroke, Lymes disease or other severe illness recently?

A sudden swelling, such as you've described, would be more indicative of an allergy.

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Possibly Related Threads:

swelling of face lips I just started taking 75mg of irbesartan..I am fine when I wake up but when I have a black cup of coffee within 30 minut... 1 reply
Can Neurontin cause swelling of the eyes and face? I stopped taking my Neurontin after having what I think is an allergic reaction to the med. I was started on 100mg once ... 1 reply
use of wysolone tablet and shellcal500mg last 45 days now face swelling lightly Recently my gall bladeder was removed due to stones and the doctor send one piece for biopse test. In this test i am suf...
Cialis - swelling of lips, cheeks and tongue Has anyone else had the side effects of swollen lips, cheeks and tongue. It appears to happen 36 to 72 hours after takin... 5 replies
Decilone forte swelling face I noticed my face swelling after I take decilone forte. Can this be cured? Can facial exercise help?...
how to reduce swelling from face after reaction I had dexona for 1 month..... it causes a reaction on my face....swelling. What do I have to do next for reducing this s...
what medication is used for face swelling Hello... I es suffering from Tb so my doctor hs advided me to take steroid (Decadron)24 mg per day bt slowly n steadily ...
medicine that was prescribed for swelling face could the m123 will be used if somebody's face is going numb what a doctor prescribe the m123 pill ## Hello, Linda! ... 1 reply
swelling and pain in knee after replacement I had replaced one knee in 2007 and was getting on well. In 2015 I replaced the other kneeEven after get physio therapy ... 1 reply
Swelling and rash caused by Atelvia? Has Atelvia caused a rash around the eyes or swelling of the eyes on anyone? My mother has been taking it for six weeks ... 1 reply


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer

TRUSTe Privacy Certification

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.